... use effect her libido. And should she change to another anti anxiety medication
Yes it can effect libido, any change has risks and benefits, she could try a newer more expensive med that may not have libido issues or she could simply try another SSRI (because although they work the same way sometimes the side effects dont overlap in a given person). The risk is if the med is working another might not.
No one really knows if Zoloft will effect someones libido long term, even after stopping the drug. But one of the side effects is low or loss of libido while you are on the med. You will have to do some research on other antidepressants. Some have less of a change of effecting one's libido.
Best regards to you both.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 4 answers
Posted 24 Feb 2012 • 2 answers
Posted 30 Apr 2015 • 1 answer
Posted 14 Oct 2015 • 2 answers
Posted 28 Oct 2016 • 2 answers